# SDR FDEA201006192102

- Difficulty date: June 19, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Misinstalled
- Location: Bs 620 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER SPACING OF FASTENERS IN SHEAR TIE AT BS 620 BETWEEN STRINGERS 27L AND 28L.  CUT OUT DAMAGED SHEAR TIE IAW SRM 53-10-4 FIG 15. CUT OUT DAMAGED SECTION OF SKIN AND DOUBLER DIM" 2" X 1" IAW SRM 53-30-3 FIG 1B. FABRICATED NEW SHEAR TIE FROM 7075 0 .063" DIM" 6" X 2" IAW SRM 53-10-4 FIG 15 AND DRAWING 65-17663. FABRICATED SKIN DOUBLER FROM 2024 T3 .080" DIM: 12" X 11 5/8" AND FILLER FROM   2024 T3 .063" DIM: 13" X 9" IAW SRM 53-30-3 FIG 1B. INSTALLED SHEAR TIE, DOUBLER AND FILLER IAW SRM 53-10-4 FIG 15 REV 103 AND SRM 53-30-3 FIG 1B REV H.
